# SDR ASAA9740045

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - FLT 451 - DURING PREFLIGHT, CREW REPORTED THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS 18-21.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
